Download full text from publisher
References listed on IDEAS
- Masaflimi Akahira, 1988. "Second order asymptotic optimality of estimators for a density with finite cusps," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 40(2), pages 311-328, June.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:070110. See general information about how to correct material in RePEc.
We have no references for this item. You can help adding them by using this form .